# SDR RAIA00605056

- Difficulty date: May 27, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 18,645 hours, 16,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5557-STL-EMERGENCY EXIT LIGHT NOT WORKING AT RT WING. MAINTENANCE RESECURED LOOSE CONNECTOR ON EMERGENCY LIGHT AT RT WING EXIT.
